To the Editor:—
Since 1964, a number of well-documented publications have reported ocular complications after prolonged phenothiazine therapy. These were described in adult patients earlier by Greiner and Berry1 and recently by Gombos and Yarden,2 but not in young children. The following case illustrates the first complication of this nature to be seen at the Children's Psychiatric Outpatient Clinic of the Los Angeles County General Hospital.
Report of a Case:—
In a 10-year-old boy the diagnosis of "borderline childhood psychosis with organic brain deficit" was made at the age of 4 years. At 6 years of age he was seen because of destructive, uncontrollable behavior, manifested by a desire to kill his younger brother and harm himself.He was hospitalized between January 1964 and October 1965 and subsequently remained a day-care patient until December 1966. Following discharge, the patient was accepted to the educationally handicapped class of the